# SDR AALA202110287973

- Difficulty date: October 19, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,223 hours, 14,262 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION IN SKIN OF LH HORIZONTAL STABILIZER AT STA 92.70, 24.00 IN AFT OF FRONT SPAR, MEASURING L=0.75 IN, W=0.003 IN, D=0.071 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 51-10-01-2R-11.
